Top answers from doctors based on your search:
Disclaimer

What causes red streaks up the arm where IV fluids were given

A 27-year-old member asked:
Dr. Jin Packard
7 years experience Emergency Medicine
Lymphangitis: Lymphangitis is infection along lymphatic vessels, usually following skin trauma. It typically tracks from the site of injury toward the torso. It is ... Read More
2
2 thanks
Dr. Robert Wilson
46 years experience Addiction Medicine
Various: Red streaks may be over your vein and be normal reaction to the IV, however they may also indicate an infection, best check it out with your primary c ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 47-year-old member asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Cellulitis: Cellulitis is a mild bacterial infection from the injection site of the IV that now spreads up the arm. Topical antibiotics or changing the IV site bo ... Read More
1
1 thank
A 32-year-old female asked:
Dr. Prem Gupta
48 years experience neurology
Not likely: It is more likely that the position of your neck , while IV was being given, was such that it compressed the nerve roots in the neck which in turn cau ... Read More
A 17-year-old female asked:
Dr. Elizabeth Finley-Belgrad
34 years experience Child Psychiatry
Should resolve soon: Any time you disrupt body tissues some trauma occurs, clearly the one IV with fluids running had caused more disruption, maybe some leakage of IV flui ... Read More
A 43-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Many potential cause: If you have a blistering lesion which are burning, you need to consider seeing a dermatologist . Since you have given us no information on your health ... Read More
A female asked:
Dr. Zachary Veres
18 years experience Family Medicine
Ellbow: Infection, bursitis are a few options. See a physician or do a virtual consult for help
A 39-year-old female asked:
Dr. Michael Fisher
32 years experience Dermatology
Keratosis Pilaris: Keratosis pilaris is harmless (benign). It seems to run in families. It is more common in people who have very dry skin, or who have atopic dermatiti ... Read More
A 40-year-old female asked:
Dr. Rebecca Gliksman
38 years experience Internal Medicine
Itchy underarms: Could be dry skin, deodorant reaction if new deodorant, reaction to clothing ( detergent or wool products) liver issues , rarely lymphoma, kidney iss ... Read More
A 41-year-old female asked:
Dr. George Gataky
59 years experience Dermatology
May be hives: This could be urticaria (hives). Try an antihistamine. If this does not work, consult your physician.
1
1 thank
A 54-year-old female asked:
Dr. Michael Fisher
32 years experience Dermatology
Generalized pruritus: Pruritus, or itch, is defined as an unpleasant sensation that provokes the desire to scratch. Certain systemic diseases have long been known to cause ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month